# SDR SWAA2023092102250

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 57,810 hours, 39,243 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD AFT FLAP DELAMINATED AT AFT LOWER INBD CORNER<[01] R&R RH OTBD AFT FLAP IAW AMM 27-51-22; OPS CHECK AND RIG CHECK GOOD;[02] CW
